Avatar universal
Gloribabe
Type your medical question here:       I am taking Ranitidine for heartburn and
GERD.  Have started to have nausea as a side effect which makes eating
Impossible.  Does the nausea typically go away with continued use?
Cancel
3 Answers
Page 1 of 1
Avatar universal
How long have you been taking it? And when do you take it?

I have taken Zantac (Ranitidine), Prilosec and Prevacid. Prevacid is my current med, and it can make me nauseous, but not for long periods. Tends to just be the morning for a bit.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks for quick reply. I've been taking for about a week.  It has really
Helped the heartburn but the nausea is miserable.  My hope is that it
will improve as not eating because of nausea is not a solution.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Forgot to mention that I take the 75 mg OTC tablet at bedtime to insure
that I don't get heartburn during the night.  Also, I have my head raised
to prevent reflux.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Gastro Tracker
Gastro
Start Tracking Now
Recent Activity
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
21 hrs ago
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
Dec 09
1236893 tn?1408490528
Blank
gymdandee commented on Green Tea and Green T...
Dec 09
Top Digestive Answerers
620923 tn?1452919248
Blank
Allentown, PA
1340994 tn?1374197577
Blank
Raleigh, NC
168348 tn?1379360675
Blank
Avatar universal
Blank
1530171 tn?1448133193
Blank
London, ON
GERD (Acid Reflux) Community Resources